Efficient Sets with and Without the Expected Utility Hypothesis - a Generalization

Quiggin, J (1992) Efficient Sets with and Without the Expected Utility Hypothesis - a Generalization. Journal of Mathematical Economics, 21 4: 395-399. doi:10.1016/0304-4068(92)90017-2


Author Quiggin, J
Title Efficient Sets with and Without the Expected Utility Hypothesis - a Generalization
Journal name Journal of Mathematical Economics   Check publisher's open access policy
ISSN 0304-4068
Publication date 1992-01
Sub-type Article (original research)
DOI 10.1016/0304-4068(92)90017-2
Volume 21
Issue 4
Start page 395
End page 399
Total pages 5
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 10:28:23 EST by System User